MAUDE Adverse Event Report: ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X20MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X20MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional details from the field, arthrex concluded that there is no allegation against the ar-9563-20, batch 2021000667, other than the patient undergoing revision surgery.The procedure was a revision reverse shoulder arthroplasty performed on (b)(6) 2025.During the operation, the original liner was removed from the patient.The revision was required following a fall-related incident.No problem found.
 
Event or Problem Description
On 10/28/2025, a sales representative reported via email that two ar-9502-39arca univers revers ca humeral head adapter 39 components could not be secured during surgery.The procedure was a revision reverse shoulder arthroplasty on (b)(6) 2025.During the operation, the original liner was removed from the patient.When attempting to place both ar-9502-39arca univers revers ca humeral head adapter 39 into the 39 suture cup, neither adapter would snap into place.Additional information was received on 11/03/2025: the patient underwent a revision reverse shoulder arthroplasty on (b)(6) 2025 following a fall-related incident.During the procedure, attempts to implant two components, ar-9502-39arca univers revers ca humeral head adapter 39 and ar-9556-22rca univers revers ca humeral head 56/22, were unsuccessful as they could not be secured.This issue extended the surgical time by approximately 30 minutes.As part of the revision, all implants from the original reverse shoulder arthroplasty performed in (b)(6) 2023 were explanted.The original surgery was performed at the same facility by the same surgeon and had no reported intraoperative complications.The arthrex products implanted in the original surgery include, ar-9503m-03 arthrex univers revers humeral insert medium / 39 / +3, ar-9502f-39cpc arthrex univers revers suture cup, 39 (neutral), ar-9562-28nl univers revers modular glenoid system, peripheral screw, non-locking 4.5 x 28 mm, ar-9563-20 univers revers modular glenoid system, peripheral screw, locking 5.5 x 20 mm, ar-9563-28 univers revers modular glenoid system, peripheral screw, locking 5.5 x 28 mm, ar-9564-2439-lat arthrex univers revers modular glenoid system glenosphere 39 +4 lat / 24, ar-9501-12s univers revers apex humeral stem size 12, ar-9580-2410-2 univers revers modular glenoid system, augmented baseplate 24 mm +2, 10° full.The arthrex products that were implanted in the revision surgery were two ar-901-mvg arthrex bone cement mv /g (lot: ar02400010), ar-901-hvg arthrex bone cement hv w/g (lot: ar02400017), and an ar-902-1248m cemend shoulder spacer mold 12-48 (ar02500018).The patient's current health status was reported as good.

Brand Name
5.5X20MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23586413
Report Number1220246-2025-05108
Device Sequence Number21181601
Product Code PHX
UDI-Device Identifier00888867296824
UDI-Public(01)00888867296824(11)210601(17)260531(10)2021000667
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number5.5X20MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-20
Device Lot Number2021000667
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown